# SDR CALA0600064

- Difficulty date: February 14, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 31,147 hours, 10,133 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: S029716048H
- Condition: Cracked
- Location: Cabin
- Part time: 31,147 hours, 10,133 cycles
- Component: Window Assy
- Component part number: 140N21381
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER AT SEAT 21F REPORTED, ON CLIMBOUT, WHAT APPEARED TO BE A CRACKED WINDOW AT SEAT 21F.  PASSENGER MOVED & WINDOW WAS INSPECTED BY A F/A.  PART OF OUTER PANE MISSING & REMAINING OUTER GLASS CRACKED.  CAPTAIN ADVISED PRESSURIZATION GOOD & HOLDING AT 34,000 FL.  FLT CONTINUED, LANDED WITHOUT INCIDENT.  FUSELAGE & HORIZONTAL STABILIZER INSPECTED FOR POSSIBLE DAMAGE FROM PIECE THAT BROKE OFF & NO DAMAGE FOUND.  WINDOW R & R.  THE ROOT CAUSE OF THIS FAILURE WAS MULTIPLE CRACKS INITIATING FROM SEVERE CRAZING OF THE WINDOW OUTER SURFACE. THE WINDOW WAS NINE YEARS OLD. ENGINEERING IS CURRENTLY EVALUATING AN IN SERVICE TIME LIMIT FOR THE PASSENGER WINDOW TO PREVENT FURTHER FAILURES.
